# SDR AALA202108188141

- Difficulty date: August 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 26,367 hours, 11,079 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LOSS OF AUTOPILOT, FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED #1 LOW RANGE RADIO ALTIMETER ANTENNA IAW AMM 34-33-00, OPS CHECK GOOD.
